# SDR DHL2005782521

- Difficulty date: March 10, 2005
- Submitted: April 3, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS RT SIDE FUSELAGE SKIN AFT OF STA 178 BELOW RADOME.  CUT OUT DAMAGE AREA IAW B727 SRM 1 1/2" BY 1 1/2" IAW B727 SRM 53-30-2.  FABRICATED DOUBLER USING 2024T3 .050 PO NR 9002093 DIM. 10" BY 8" IAW B727 SRM 53-30-2 FIG. 1 AND 53-30-3 FIG. 1.  ALODINE AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW 53-30-2 FIG 1 AND 53-30-3 FIG 1.
